# SDR VTZA990054

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7605 - SCE-IAD - DURING MAINTENANCE, MECHANIC FOUND PART OF THE FLOOR EMERGENCY LIGHTING INOPERATIVE.  AIRCRAFT STAYED AT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPAIRED BROKEN WIRE ON FORWARD TRACK LIGHTING AND REMOVED AND REPLACED FUSE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
